# SDR CALA2025122912507

- Difficulty date: December 17, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,939 hours, 17,100 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK SIGNAL NOTED L=0.450 INCH AT STAB RH SIDE STA129.50 LOC ATED TO 10.375INCH FWD FROM REAR SPAR.  PERFORMED PERMANENT REPAIR AT RT HORIZONTAL STAB AT STAB STA 129.50 AND 10.375 IAW SRM 55-10-01-2R-11
